Addiction Survivors

Notices

Reply
Unread 03-30-2010, 02:45 PM   #1
jshdvs
Junior Member
 
Posts: 12
Default sub and fat burners

I was wondering if any body has some experience taking a fat burner with sub. I have been dieting eating clean proteins, low carbs and plenty of veggies as well as working out five times a week. I started takinf oxyelite pro. Its a good themogenic and has natural herbs and 100mg of caffiene. I take about 2mg of sub pd and was wondering if this would have any negative effects. To me it helps with concentration and energy but i feel like maybe its magnifying my wd symptoms or is it just the fat burner making my nose run and sweat. I know other people have had the sweating symptom wo being on sub but just was wondering if caff brings out wd. If anyone could enlighten me thank you.
jshdvs is offline   Reply With Quote
Unread 03-30-2010, 03:48 PM   #2
cferd
Senior Member
 
Posts: 352
Default

People are often advised to avoid large amounts of caffiene during wds as it can increase anxiety. I've never taken diet pills but believe they are a form of stimulant. How they effect you depends on your metabolism and other individual traits. Some people become very jittery and anxious when taking somethings that stimulate. Personally, I'd try and find experiences other people have had and research as much as possible, like your doing.
Just be cautious. If i found a pill that gave me tons of energy that I could walk into a store and buy I'd likely have another addiction.
cferd is offline   Reply With Quote
Unread 04-01-2010, 02:00 PM   #3
HumboldtGrown
Senior Member
 
HumboldtGrown's Avatar
 
Posts: 232
Default

caffiene definately increases both my anxiety and body aches and pains. If i drink a red bull before work, I feel like absolute crap after work. I don't get gittery on it though, just crash afterwards.

I did used to take Xenadrine in my teens. That was back when it had the banned Xenadrine in it. I used to love that stuff, even with the weird shakes it gave me, but never had any withdrawals or anything and actually stopped taking it when my job was no longer labor intensive.
HumboldtGrown is offline   Reply With Quote
Unread 04-03-2010, 02:31 PM   #4
jshdvs
Junior Member
 
Posts: 12
Default

yeah. ive been on oxy elite pro its a thermogenic now for four days and i dont think personally that i like it. My muscle feel really achey and anxiety is pretty high. Scince ive been on it i have had to take more of the sub and i really dont want that. I want to get off of it so im goint to stop the fat burner and would say in my opinion that it its not a good thing for someone trying to get off sub. The whole idea is to get used to being normall and this doesnt help. You live and learn.
jshdvs is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 02:14 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors